# SDR 2006FA0000767

- Difficulty date: July 31, 2006
- Submitted: July 31, 2006
- Operation: General aviation
- Aircraft: N96MT
- Make and model: Cessna 650
- Aircraft serial: 6507065
- Aircraft time: 4,440 hours, 3,500 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Part number: 311601
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TRANSPONDER FAILURE IN HEAVY PRECIPITATION. NO FAILURE INDICATION ON SPZ8000 SYSTEM.  CENTER REQUESTED RESET OF TRANSPONDER, AND DIRECTED OUT OF RVSM AIRSPACE WHEN UNSUCCESSFUL. HANGAR TESTS OF POWER OUTPUT SHOWED 40WATTS BEFORE CABLES REPLACED, AND 400 WATTS AFTER.
